Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 37, Pages 2335-2344
http://dx.doi.org/10.1155/S0161171203301139

Some characterizations of specially multiplicative functions

Department of Mathematics, Statistics and Philosophy, University of Tampere, FIN-33014, Finland

Received 10 January 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Vichian Laohakosol, and Nittiya Pabhapote, “Properties of rational arithmetic functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 24, pp. 3997–4017, 2005. View at Publisher · View at Google Scholar
  • James Mc Laughlin, and Nancy J. Wyshinski, “Further combinatorial identities deriving from the nth power of a matrix,” Discrete Applied Mathematics, vol. 154, no. 8, pp. 1301–1308, 2006. View at Publisher · View at Google Scholar
  • Trueman Machenry, and Kieh Wong, “A Correspondence Between The Isobaric Ring And Multiplicative Arithmetic Functions,” Rocky Mountain Journal Of Mathematics, vol. 42, no. 4, pp. 1247–1290, 2012. View at Publisher · View at Google Scholar
  • LÁSzlÓ TÓTh, “Two Generalizations Of The Busche–Ramanujan Identities,” International Journal of Number Theory, vol. 09, no. 05, pp. 1301–1311, 2013. View at Publisher · View at Google Scholar